Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces, and a Cameron-Martin formula
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, p. 323-361
@article{AIHPB_1985__21_4_323_0,
     author = {Kallianpur, G. and Kannan, D. and Karandikar, Rajeeva L.},
     title = {Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces, and a Cameron-Martin formula},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     pages = {323-361},
     zbl = {0583.60049},
     mrnumber = {823080},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_4_323_0}
}
Kallianpur, G.; Kannan, D.; Karandikar, R. L. Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces, and a Cameron-Martin formula. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 323-361. http://www.numdam.org/item/AIHPB_1985__21_4_323_0/

[1] S.A. Albeverio and R.J. Høegh-Krohn, Mathematical Theory of Feynman Path Integrals. Lecture Notes in Mathematics, n° 523. Springer-Verlag, Berlin, 1976. | MR 495901 | Zbl 0337.28009

[2] R.H. Cameron D.A. Storvick, Some Banach algebras of analytic Feynman integrable functionals. Analytic Functions, Kozubnik, 1979. Lecture Notes in Mathematics, n° 798. Springer-Verlag, Berlin, 1980, p. 18-67. | MR 577446 | Zbl 0439.28007

[3] R.H. Cameron and D.A. Storvick, A simple definition of the Feynman integral with applications. Memoirs of the American Mathematical Society, n° 288, 1983. | Zbl 0527.28015

[4] Ph. Combe, R. Rodriguez, G. Rideau and M. Sirugue-Collin, On the cylindrical approximation of the Feynman path integral. Reports on Mathematical Physics, t. 13, 1978, p. 279-294. | Zbl 0421.28014

[5 a] K.D. Elworthy and A. Truman, A Cameron-Martin formula for Feynman integrals. (The origin of Maslov indices). VI International Conference on Mathematical Physics, Berlin, August 1981.

[5 b] K.D. Elworthy and A. Truman, Feynman maps, Cameron-Martin formulas and anharmonic oscillators, Ann. Inst. Henri Poincaré, 1984. | Numdam | Zbl 0578.28013

[6] R.P. Feynman, Space time approach to non-relativistic quantum mechanics. Rev. Mod. Phys., t. 20, 1948, p. 367-387. | MR 26940

[7] R.P. Feynman and A.R. Hibbs, Quantum Mechanics and Path Integrals. McGraw-Hill, New York, 1965. | Zbl 0176.54902

[8] L. Gross, Measurable functions on Hilbert space, Transactions of the Amer. Math. Soc., t. 105, 1962, p. 372-390. | MR 147606 | Zbl 0178.50001

[9] K. Ito, Generalized uniform complex measures in the Hibertian metric space with their application to the Feynman integral. Proc. Fifth Berkeley symposium on Mathematical Statistics and Probability, 1967, II, Part 1, p. 145-161. | MR 216528

[10] G.W. Johnson, The equivalence of two approaches to Feynman integral. J. Math. Phys., t. 23, 1982, p. 2090-2096. | MR 680005 | Zbl 0496.60068

[11] G. Kallianpur and C. Bromley, Generalized Feynman Integrals Using Analytic Continuation in Several Complex Variables. Stochastic Analysis, M. Pinsky, ed., Marcel-Dekker, 1984. | MR 776983 | Zbl 0554.60061

[12] G. Kallianpur, A Cameron-Martin Formula for Feynman Integrals. Tech. Rept. # 13, Center for Stochastic Processes, Dept. of Statistics, Univ. of North Carolina, Chapel Hill, 1982.

[13] H.H. Kuo, Gaussian Measures in Banach Spaces. Lecture Notes in Mathematics, n° 463, Springer, Berlin, 1975. | MR 461643 | Zbl 0306.28010

[14] J. Tarski, Feynman type integrals defined in terms of general cylindrical approximations. Feynman Path Integrals, S. Albeverio et al., eds., Lecture Notes in Physics, t. 106, Springer-Verlag, 1979, p. 254-278. | MR 553089

[15] A. Truman, The polygonal path formulation of the Feynman path integrals. Feynman Path Integrals, S. Albeverio et al., eds., Lecture Notes in Physics, t. 106, Springer-Verlag, 1979, p. 73-102. | MR 553077 | Zbl 0412.28009

[16] N. Dunford and J.T. Schwartz, Linear Operators. Part II, Interscience Publishers, New York, London, 1963. | MR 188745 | Zbl 0128.34803